Alert archive / Wisconsin / Gale Watches in 2019

Gale Watch 21, NWS Milwaukee, WI

September 26, 2019

NWS Milwaukee, WI issued this gale watch at Sep 26, 2019, 3:02 AM CDT. It took effect at Sep 27, 2019, 7:00 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Sep 26, 2019, 3:02 AM CDT (08:02 UTC)
In effect from
Sep 27, 2019, 7:00 AM CDT
Expired
Sep 26, 2019, 2:54 PM CDT
In force
Issued by
NWS Milwaukee, WI

The text

As transmitted.

000 
WHUS73 KMKX 260802
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
302 AM CDT THU SEP 26 2019

...STRONG SOUTH WINDS EXPECTED LATER TONIGHT INTO FRIDAY...

.SOUTH GALES OF 35 TO 40 KNOTS ARE POSSIBLE LATER TONIGHT INTO
FRIDAY ACROSS THE OPEN WATERS OF LAKE MICHIGAN. THIS WILL BRING
BUILDING WAVES FRIDAY AS WELL.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-261615-
/O.NEW.KMKX.GL.A.0021.190927T1200Z-190927T2100Z/
LAKE MICHIGAN MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO
MID-LINE OF LAKE.-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI 5NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR TO MICHIGAN CITY IN 5NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST JOSEPH TO SOUTH HAVEN MI 5NM OFFSHORE TO
MID LAKE-
302 AM CDT THU SEP 26 2019

...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON.

* WINDS: SOUTH INCREASING TO 35 TO 40 KNOT GALES AT TIMES FRIDAY.

* WAVES: BUILDING TO 4 TO 7 FEET FRIDAY, THEN DECREASING FRIDAY
  NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
3 follow-up statements
761 
WHUS73 KMKX 260918 AAA
MWWMKX

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Milwaukee/Sullivan WI
418 AM CDT Thu Sep 26 2019

...Strong South Winds Expected Later Tonight Into Friday...

.South gales of 35 to 40 knots are possible later tonight into
Friday across the open waters of Lake Michigan. This will bring
building waves Friday into Friday night as well.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-261730-
/O.CON.KMKX.GL.A.0021.190927T1200Z-190927T2100Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
418 AM CDT Thu Sep 26 2019

...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON...

* WINDS: South increasing to 35 to 40 knot gales at times Friday.

* WAVES: Waves 4 to 7 feet occasionally to 9 feet Friday morning,
  building to 8 to 12 ft occasionally to 16 ft Friday afternoon
  and evening. Waves subsiding to 4 to 6 feet occasionally to 8
  feet later Friday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased...but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$


www.weather.gov/mkx
566 
WHUS73 KMKX 261440
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
940 AM CDT Thu Sep 26 2019

...Strong South Winds Expected Later Tonight Into Friday...

.South gales of 35 to 40 knots are possible later tonight into
Friday across the open waters of Lake Michigan. This will bring
building waves Friday into Friday night as well.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-270100-
/O.CON.KMKX.GL.A.0021.190927T1200Z-190927T2100Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
940 AM CDT Thu Sep 26 2019

...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON...

* WINDS: South increasing to 35 to 40 knot gales at times Friday.

* WAVES: Waves 4 to 7 feet occasionally to 9 feet Friday 
  morning, building to 8 to 12 ft occasionally to 16 ft Friday 
  afternoon and evening. Waves subsiding to 4 to 6 feet 
  occasionally to 8 feet later Friday night. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased...but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$


www.weather.gov/mkx
050 
WHUS73 KMKX 261954
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
254 PM CDT Thu Sep 26 2019

...Strong South Winds Expected Late Tonight Into Friday...

.South gales of 35 to 40 knots are possible late tonight into 
Friday across the open waters of Lake Michigan. This will bring 
building waves Friday into Friday night as well.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-270500-
/O.UPG.KMKX.GL.A.0021.190927T1200Z-190927T2100Z/
/O.NEW.KMKX.GL.W.0037.190927T1200Z-190927T2100Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
254 PM CDT Thu Sep 26 2019

...GALE WARNING IN EFFECT FROM 7 AM TO 4 PM CDT FRIDAY...

The National Weather Service in Milwaukee/Sullivan has issued a
Gale Warning...which is in effect from 7 AM to 4 PM CDT Friday.
The Gale Watch is no longer in effect. 

* WINDS: South increasing to 35 to 40 knot gales at times 
  Friday. 

* WAVES: Waves 4 to 7 feet occasionally to 9 feet Friday 
  morning, building to 8 to 12 ft occasionally to 16 ft Friday 
  afternoon and evening. Waves subsiding to 4 to 6 feet 
  occasionally to 8 feet later Friday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

LMZ643>646-270500-
/O.NEW.KMKX.SC.Y.0081.190927T1200Z-190927T2100Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
254 PM CDT Thu Sep 26 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 4 PM CDT FRIDAY...

The National Weather Service in Milwaukee/Sullivan has issued a
Small Craft Advisory...which is in effect from 7 AM to 4 PM CDT
Friday. 


* WINDS: South to southwest 20 to 30 knots.

* WAVES: 2 to 3 feet building to 4 to 6 feet by late morning.
  Waves up to 8 feet possible towards the open waters. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/mkx

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale watch went out at Sep 25, 11:07 PM CDT, 3 hours 55 minutes earlier.

Area forecast discussion, Sep 25, 11:07 PM CDT, 3 hours 55 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1107 PM CDT Wed Sep 25 2019

.UPDATE...

The mid and high level clouds are starting to clear out of
southwest WI and will continue to push out of the rest of southern
Wisconsin over the next few hours. Temps have held up due to the
blanket of clouds, but should drop quickly once things clear out.

&&

.AVIATION(06Z TAFS)...

VFR conditions are expected through the TAF period. Mid and high
level clouds will push out of southern Wisconsin by 08z Thursday
leaving mostly clear skies for much of the remaining TAF period.
Look for westerly winds less than 10kt, backing to the southwest
then south late Thursday afternoon and Thursday night.

&&

.PREV DISCUSSION... (Issued 835 PM CDT Wed Sep 25 2019)

UPDATE...

No changes to the short range forecast.  It remains on track.

MARINE...

High pressure over the Central Plains will track to central
Illinois by Thursday afternoon. Expect persistent, but weakening
westerly winds through Thursday. As the high slides off to the
east and a trough of low pressure approaches from the west, winds
will turn to the southwest then south Thursday night and steadily
increase through Friday. Winds could reach gale force levels for a
time late Thursday night and especially on Friday as the pressure
gradient tightens up ahead of the trough/cold front. The cold
front will sweep through Friday night bringing brisk north to
northeast winds into Saturday.

PREV DISCUSSION... (Issued 602 PM CDT Wed Sep 25 2019)

UPDATE...

The thick mid level clouds will be with us through the evening,
clearing out after midnight. Otherwise, a quiet night taking
shape.

AVIATION(00Z TAFS)...

VFR conditions are expected through the TAF period. The mid level
clouds across the area will clear out after about 04-06z Thursday.
Otherwise, high pressure moving through will bring mostly clear
skies and light westerly winds for Thursday.

PREV DISCUSSION... (Issued 343 PM CDT Wed Sep 25 2019)

SHORT TERM...

Tonight and Thursday - Confidence...Medium to High

Pressure gradient will ease somewhat tonight as high pressure
settles into the central Plains and the Canadian low moves further
away. Stratocu field associated with cyclonic flow and low level
thermal trough will gradually dissipate this evening. Mid level
deck continues to stream east from the Plains so MOS looks on
track with BKN/OVC conditions into the night. Surface high will
shift east into Ohio Valley on Thursday. Quiet conditions to
persist. West winds will start to turn more to the southwest in
the afternoon.

LONG TERM...

Thursday Night through Friday Night... Forecast Confidence is
Medium.

Return flow around the departing surface high will bring
increasing southerly winds to southern WI after midnight Thursday
night. Low level warm air advection and upper divergence with the
right entrance region of an upper jet could bring scattered
showers and thunderstorms into southern Wisconsin by late Thursday
night. This forcing will remain in place all day Friday. Several
rounds of showers and thunderstorms are expected to track through
eastern Iowa, northern Illinois, and southern Wisconsin throughout
the day. Timing is still uncertain since the forcing is subtle.

Precipitable water values will be in the 1.75 to 2 inch range
which is very high for this time of year. Heavy rain is possible.
Southern WI is clipped by the Slight Risk for excessive rainfall
by WPC at this time. The forecast storm total of around 1 inch falls
in the 50th percentile for possible QPF amounts, so I would say
we're on the conservative side at this time.

Saturday through Wednesday... Forecast Confidence is Medium.

Saturday looks like southern WI will be entirely in the dry air,
with the front draped across northern or central IL. A few models
keep the front up by the WI/IL border. Brisk northerly winds will
switch to the east Saturday afternoon and night.

The next chance for storms will arrive late Saturday night or
Sunday morning as low pressure approaches from the Northern
Plains. Warm air advection scattered showers and storms will be
possible most of the day Sunday, although it does not look like an
all day wash out. The main focus for convection will move up to
northern WI Sunday night and Monday. There is still uncertainty
about precip chances in the warm sector early next week, but it
appears the main cold front will move through southern WI Tuesday
evening. There is a potential for that front to hang up over
southern WI and bring repeated rounds of showers/storms all the
way through Thursday.

AVIATION(21Z TAFS)...Cyclonic flow/low level thermal trough
induced CU field paralleling wind field. This will dissipate
diurnally. Mid deck streaming east from Iowa/srn MN into srn WI.
High pressure will build into central Plains tonight. West winds
will east tonight though enough of a pressure gradient to keep
winds steady around 10 knots. Winds will turn to the southwest
Thursday afternoon.

MARINE...Small Craft Advisory has been extended from 4 pm to 6 pm
to account for a little longer period of gusty west winds. A
westerly wind regime will dominate into Thursday in the wake of a
cold front. Pressure gradient will remain in place between Canadian
low pressure and high pressure moving through the central Plains
and into the Ohio Valley by days end Thursday. Winds will start to
turn more southwest later Thursday afternoon. Still looking at
potential for some south gales late Thursday night and especially
on Friday as pressure gradient tightens up ahead of next low
pressure system/cold front.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Update...Davis
Tonight/Thursday and Aviation/Marine...Davis
Thursday Night through Wednesday...Cronce
Hazardous weather outlook, Sep 25, 5:50 PM CDT, 9 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
550 PM CDT Wed Sep 25 2019

WIZ046-047-051-052-056>060-062>072-262300-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
550 PM CDT Wed Sep 25 2019

This Hazardous Weather Outlook is for portions of east central Wisconsin,
south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

Thunderstorm chances will return to the area late Thursday night
through Friday night. Locally heavy rain will be possible on
Friday across the area. Additional thunderstorm chances will
develop Sunday and continue through the middle part of next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LMZ643>646-262300-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
550 PM CDT Wed Sep 25 2019

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

Thunderstorm chances will return to the area late Thursday night
and on Friday. Additional thunderstorm chances will develop
Sunday and continue through the middle part of next week.

Winds will likely reach Small Craft Advisory levels on Friday.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-262300-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
550 PM CDT Wed Sep 25 2019

This Hazardous Weather Outlook is for the open waters of Lake Michigan.

.DAY ONE...Tonight

No Hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

Thunderstorm chances will return to the area late Thursday night
and on Friday. Additional thunderstorm chances will develop
Sunday and continue through the middle part of next week.

Strong south winds will begin late Thursday night and persist
through much of the day Friday. Gales appear increasingly likely
during this time across the open waters.

www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 2:54 PM CDTGale WarningMKX25 hr
Sep 26, 2:54 PM CDTSmall Craft AdvisoryMKX28 hr

Nearby

Gale Watches in Wisconsin, 2019Every gale watch in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.